# SDR CAL950044

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Failed
- Location: Nr 1 Trans Bus
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1835 - THE ACFT EXPERIENCED AN ELECTRICAL FAILURE WHILE EN ROUTE TO MDW.  THE APU WAS STARTED, BUT IT WOULD ONLY POWER THE LT SIDE.  THE TRANSFER BUS OFF LIGHT ON THE RT SIDE WAS ON.  THE RT SIDE INSTRUMENTS WERE ALL WORKING.  THE CREW ELECTED TO DIVERT TO CLE.  WHILE EN ROUTE TO CLE THE NR 1 TRANSFER BUS CIRCUIT BREAKER WAS RESET AND ALL ELECTRICAL POWER WAS RESTORED.  THE REST OF THE FLIGHT WAS UNEVENTFUL.  MAINTENANCE FOUND THE NR 1 TRANSFER BUS CIRCUIT BREAKER INTERNALLY FAILED.  THE CIRCUIT BREAKER WAS REMOVED AND REPLACED.  THE R3 TRANSFER RELAY WAS ALSO REPLACED AS A PRECAUTIONARY MEASURE AND OPERATION CHECKED GOOD.  (W)
